# SDR SWIA20230815

- Difficulty date: August 15, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 43,629 hours, 38,191 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON STRINGER 0 AT FRAME 333 (MARKED) MX#: 27032447     (C-CHECK RO 9/13/2023)    CRACK VERIFIED AND MARKED BY NDT @ FS333 STGR 0. PERFORMED STOP DRILL AND TRIM OUT OF CRACK ON STGR.0 AT FRAME FS.333 REF CRJ 200 SRM 51-12-00. REPAIRED STGR 0 AT FS333 FRAME PER REO 601R-53-21-3644 REV -B DATED 2023-08-25.  COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.  CHECKS GOOD.
